# SDR 97ZZZX3490

- Difficulty date: June 23, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4490F
- Make and model: Piper PA-34-200T
- Aircraft serial: 347670339
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Rivets
- Condition: Sheared
- Location: Vert Stab Lt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIVETS ON LT SIDE (3 OUT OF 4) SHEARED WHERE AFT SPAR OF VERTICAL STABILIZER ATTACHES TO EMPENNAGE. THESE RIVETS HAVE BEEN REPLACED BEFORE, BUT COULD NOT DETERMINE T.I.S. SINCE REPAIR.  SUBMITTER STATED THIS IS THE SECOND PA-34-200T IN FLEET FOUND WITH SHEARED RIVETS IN THIS AREA.
